# SDR ASAA2015020510758

- Difficulty date: February 5, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 53,072 hours, 29,632 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 6546572540
- Condition: Corroded
- Location: Bs 1088
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF THE BS 1088, BULKHEAD APU AIR INLET LT STIFFENER THE BULKHEAD WEB WAS FOUND CORRODED UNDER IT.  ACFT GROUNDED.  BLENDED STA 1088, BULKHEAD AT RBL 34, OUT OF LIMITS REPAIRED AREA IAW EA 400-53EA 14565, SRM 53-80-08-2R-8, REPAIR 8-53-80-08, 1A, 1W 1.00, O .032, R .028, L 1.00, D .004.
